American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q60) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Oleg Yu. Imanuvilov, Gunther Uhlmann and Masahiro Yamamoto. The Calderón problem with partial data in two dimensions. J. Amer. Math. Soc. 23 (2010) 655-691. MR 2629983.
Abstract, references, and article information   
View Article: PDF

[2] Matei Machedon and Jacob Sterbenz. Almost optimal local well-posedness for the (3+1)-dimensional Maxwell--Klein--Gordon equations. J. Amer. Math. Soc. 17 (2004) 297-359. MR 2051613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1